Toggle Main Menu Toggle Search

ePrints

Spurious Regression: A Higher-Order Problem

Lookup NU author(s): Professor Robert Sollis

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Sollis R

Publication type: Article

Journal: Economics Letters

Year: 2011

Volume: 111

Issue: 2

Pages: 141-143

Print publication date: 22/01/2011

ISSN (print): 0165-1765

ISSN (electronic): 1873-7374

Publisher: Elsevier BV

URL: http://dx.doi.org/10.1016/j.econlet.2011.01.021

DOI: 10.1016/j.econlet.2011.01.021


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share